MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 0 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 0 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z467H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device pek426 number, and no non-conformance's were identified device evaluation summary: it was received for analysis an opened box with twenty-two unopened samples of product code z467, lot pek426.The complaint sample was not returned for analysis.During the visual inspection of thirteen unopened samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/ packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no performance - breakage suture was found and the tested samples met the finished goods requirements.Representative samples returned to support investigation of 4 device issues captured in reports 2210968-2019-91186, 2210968-2019-91194, 2210968-2019-91196 and 2210968-2019-91197.Analysis results have been included in mw reports for each.
 
Event or Problem Description
It was reported that the animal underwent an unknown procedure in 2019 and suture was used.The animal experienced wound dehiscence within 3 days after procedure.Post operatively, the suture broke.

Brand Name
PDSII VIO 27IN 0 S/A CP-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9506284
Report Number2210968-2019-91196
Device Sequence Number1838854
Product Code NEW
UDI-Device Identifier10705031061071
UDI-Public10705031061071
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberZ467H
Device Lot NumberPEK426
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/20/2019
Patient Sequence Number1